MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 6 TRIATH TS PLUS TIB INS X3 POLY 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER

STRYKER ORTHOPAEDICS-MAHWAH NO 6 TRIATH TS PLUS TIB INS X3 POLY 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER
Catalog Number 5537-G-609-E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Unspecified Infection (1930)
Date of Event 10/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: pt had a triathlon ts knee surgery to his left knee done 6 weeks ago.Orthopaedic registrar, messaged me this morning saying that the pt needed a washout and insert exchange for source control of an infection in his left knee as he has been febrile and has confirmed bacteria in his knee.The patient is booked to have the insert exchange done on thursday (b)(6) 2025.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Reported event: an event regarding infection involving a triathlon insert was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: a review of the provided medical records by a clinical consultant indicated: "conclusion/assessment: no medical records, patient histories, sequential x-rays, or operative notes were provided for a review.Based solely on the event description and unlabeled/undated x-rays; a patient was proposed for re-operation for infection six weeks postoperatively.The plan was for a polyethylene exchange with wash-out for fever and ¿confirmed¿ bacteria within the knee.Event confirmation: the event, a revision arthroplasty for infection, cannot be confirmed without additional medical information.Root cause: the root cause for the proposed revision would be infection as based on the event description.However, the event cannot be confirmed thus a root cause cannot be attributed." -product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the lot or sterile lot referenced.Conclusions: it was reported that the patient was revised due to infection.All stryker products are sold as sterile either by being validated to a minimum sterility assurance level sal of 10^-6 or aseptically filled under a validated process in accordance with applicable external standards.A review of the provided medical records by a clinical consultant indicated: "conclusion/assessment: no medical records, patient histories, sequential x-rays, or operative notes were provided for a review.Based solely on the event description and unlabeled/undated xrays; a patient was proposed for re-operation for infection six weeks postoperatively.The plan was for a polyethylene exchange with wash-out for fever and ¿confirmed¿ bacteria within the knee.Event confirmation: the event, a revision arthroplasty for infection, cannot be confirmed without additional medical information.Root cause: the root cause for the proposed revision would be infection as based on the event description.However, the event cannot be confirmed thus a root cause cannot be attributed." no further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.Correction: d4.

Brand Name
NO 6 TRIATH TS PLUS TIB INS X3 POLY 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23453020
Report Number0002249697-2025-01283
Device Sequence Number21061992
Product Code JWH
UDI-Device Identifier07613327288162
UDI-Public07613327288162
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K242831
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5537-G-609-E
Device Lot Number6J7VD8
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexMale
Patient Weight106 KG